Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking naturogest 200mg for conception, trying to conceive, follicle not formed, feeling dizzy in the middle of the night, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Getting Pregnant
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello
Doctor :   Hello,
Doctor :   how are you and how may I help you?
User :   I am doing good thank you. I have some query on a gyneac medicine that i am taking
Doctor :   ok sure
Doctor :   happy to help
User :   my doc had advised me to take naturogest 200mg
Doctor :   I see
Doctor :   what is the indication for taking this
Doctor :   what is your medical issue for which it has been given
User :   I am planning pregnancy...
Doctor :   Oh ok I see
Doctor :   This is generally a safe medication
User :   and in my last menstrual cycle while doin folicular study, she said the follicle was not formed and hence recommended that and asked me to visit her in the next cycle
Doctor :   I see
Doctor :   Yes this is appropriate and safe
User :   last night i stopped taking this since i was feeling quite neausiated for past few days........and today i started bleeding
Doctor :   .
Doctor :   I see
User :   is this related?
Doctor :   this is because you withdrew the medication
Doctor :   yes
User :   ohhhh
Doctor :   absolutely
User :   should i start taking it again? or should visit my doc?
Doctor :   Yes
Doctor :   I would restart
Doctor :   as directed
User :   oh ok
Doctor :   Try some omeprazole for the nausea
Doctor :   maybe you have a bit of gastritis going on
Doctor :   take omeprazole with breakfast
User :   ok ya...i do have stomach upset as well
Doctor :   I see
Doctor :   I think it will really help
User :   butsince i take this medicine in the night, sometimes i get up in the middle of the night feeling dizzy
User :   and with headache
Doctor :   it will still be ok
Doctor :   hmm
Doctor :   i think maybe a bit of dehydration
Doctor :   maybe is playing a role
User :   ok...
Doctor :   I am confident that it will help
User :   great...i'll start taking
Doctor :   very good
Doctor :   :)
User :   moreover, i wanted to check if the following course of medicines is safe to take if you are planning for pregnancy? : Lactrose, M2 Tone, ARG 9, and Barkeit
Doctor :   anything else I can help with>
Doctor :   Yes
Doctor :   I don't see a concern with those
User :   she has given me dosage of these starting from different days
User :   ok that gives me some confidence! :)
Doctor :   I think you will see some success soon!
User :   and i have been asked to go for regular follicular study post 11th day.....
Doctor :   .
User :   m looking fwd to! :)
Doctor :   ok
Doctor :   that is appropriate
User :   but will this unexpected bleeding today due to withdrawal of medicine affect in any case?
Doctor :   very appropriate
Doctor :   I dont think so
Doctor :   I think you can safely get back on and continue as prescribed
User :   ok
User :   and how does stress affect while planning pregnancy?
Doctor :   Stress plays a minor role
Doctor :   important for you to try to relax
Doctor :   do yoga
Doctor :   exercise a bit
Doctor :   walking is good
Doctor :   and it will help stress
User :   sure! I have strated exercising! :)
User :   this was all very very useful doc! :)
User :   Thank you sooo much!
Doctor :   I am glad we were able to help
Doctor :   I wish you all the best
User :   thank you!
User :   have a good day!
Doctor :   you too
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor